# SDR SWIA202163241

- Difficulty date: November 11, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Cndair CL600*
- Aircraft serial: 10236
- Aircraft time: 42,683 hours, 27,165 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AREAS OF CORROSION ON PAX DOOR FWD FRAME FS 311.75     (C-CHECK RO 12/26/2021)    PAX DOOR FWD FRAME/FORMER FS311.75 HAS CORROSION ON MORE THAN ONE ELEMENT AT A GIVEN CROSS-SECTION. FOUND OUT OF LIMIT REF CRJ 200 SRM 52-00-00 AND REO670-52-11-010 REV.NC DATED 2002-02-25.  REMOVED PAX DOOR FWD FRAME/FORMER FS 311.75 REF CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-21-001-001-A01.  INSTALLED NEW PAX DOOR FWD FORMER FS311.75 REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01 AND DRAWING NO. 601R31702 REV.N.  COMPLIED WITH ST 51-900-1002-SKY (CL600-2C10).  PRESS CHECKED GOOD.
